联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Dr. Deepmala,  PDPM Indian Institute of Information Technology, Design and Manufacturing, India
Mathematics Discipline
PDPM Indian Institute of Information Technology, Design and Manufacturing
Jabalpur, Dumna Airport Road, P.O.: Khamaria, Jabalpur 482 005, Madhya Pradesh, India.
Selected Publication List
(1) H.K. Pathak and Deepmala Rai, Some common fixed point theorems for occasionally weakly compatible maps with applications in dynamic programming, Rev. Bull. Cal. Math. Soc. 19 (2) (2011), 209-218. http://www.ams.org/mathscinet/search/publdoc.html?pg1=INDI&s1=967343&vfpref=html&r=10&mx-pid=2933551
(2) H.K. Pathak and Deepmala, Existence and uniqueness of solutions of functional equations arising in dynamic programming, Applied Mathematics and Computation, 218 (13) (2012), 7221-7230. (Impact factor: 1.551) http://www.sciencedirect.com/science/article/pii/S0096300312000057
(3) H.K. Pathak and Deepmala, Some existence theorems for solvability of certain functional equations arising in dynamic programming, Bull. Cal. Math. Soc. 104 (3) (2012), 237-244. http://www.ams.org/mathscinet/search/publdoc.html?pg1=INDI&s1=967343&vfpref=html&r=7&mx-pid=3089119
(4) H.K. Pathak and Deepmala, Remarks on some fixed point theorems of Dhage, Applied Mathematics Letters, 25 (11) (2012), 1969-1975. (Impact factor: 1.501) http://www.sciencedirect.com/science/article/pii/S0893965912001644
(5) H.K. Pathak and Deepmala, Common fixed point theorems for PD-operator pairs under Relaxed conditions with applications, Journal of Computational and Applied Mathematics, 239 (2013), 103-113. (Impact factor: 1.266) http://www.sciencedirect.com/science/article/pii/S037704271200372X
(6) Deepmala and H.K. Pathak, Study on existence of solutions for some nonlinear functional-integral equations with applications, Mathematical Communications, 18 (2013), 97-107. (Impact factor: 0.3) http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=149470
(7) Deepmala and H.K. Pathak, A study on some problems on existence of solutions for nonlinear functional-integral equations, Acta Mathematica Scientia, 33 B(5) (2013), 1305–1313. (Impact factor: 0.742) http://www.sciencedirect.com/science/article/pii/S0252960213600831
(8) Deepmala and H.K. Pathak, Some common fixed point theorems for D-operator pair with applications to nonlinear integral equations, Nonlinear Funct. Anal. Appl., 18 (2013), no. 2, 205-218. http://nfaa.kyungnam.ac.kr/journal-nfaa/index.php/NFAA/article/view/172
(9) Deepmala and H.K. Pathak, Common fixed points for hybrid strict contractions in symmetric spaces under relaxed conditions, Antarct. J. Math.,10 (6) (2013), 579-588. http://www.domainsmoon.com/ajm/october2013/abs136.html
(10) Deepmala and H.K. Pathak, Remarks on occasionally weakly compatible mappings versus occasionally weakly compatible mappings, Demonstratio Mathematica 47 (3) (2014) , 695-703. http://www.degruyter.com/view/j/dema.2014.47.issue-3/dema-2014-0055/dema-2014-0055.xml?format=INT
(11) Deepmala and H.K. Pathak, On solutions of some functional-integral equations in Banach algebra, Research J. Science and Tech. 5 (3), (2013), 358-362. http://www.indianjournals.com/ijor.aspx?target=ijor:rjst&volume=5&issue=3&article=016
(12) V.N. Mishra, K. Khatri, L.N. Mishra and Deepmala, Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators, Journal of Inequalities and Applications 2013, 2013:586 doi:10.1186/1029-242X-2013-586. (Impact factor: 0.82) http://www.journalofinequalitiesandapplications.com/content/2013/1/586/
(13) Deepmala, Existence Theorems for Solvability of a Functional Equation Arising in Dynamic Programming, International Journal of Mathematics and Mathematical Sciences, Volume 2014 (2014), Article ID 706585, 9 pages. http://www.hindawi.com/journals/ijmms/2014/706585/
(14) L.N. Mishra, V.N. Mishra, K. Khatri and Deepmala, On the trigonometric approximation of signals belonging to generalized weighted Lipschitz W(Lr, ξ(t))(r ⩾ 1)-class by matrix (C1 ⋅ Np) operator of conjugate series of its Fourier series, Applied Mathematics and Computation, 237, (2014), 252-263. (Impact factor: 1.551) http://www.sciencedirect.com/science/article/pii/S0096300314004470
(15) V.N. Mishra, K. Khatri, L.N. Mishra, Deepmala; Trigonometric approximation of periodic Signals belonging to generalized weighted Lipschitz $W' (L_r, \xi(t)), (r \geq 1)-$ class by N\"{o}rlund-Euler $(N, p_n) (E, q)$ operator of conjugate series of its Fourier series, Journal of Classical Analysis, Volume 5, Number 2 (2014), 91-105. doi:10.7153/jca-05-08. URL: http://jca.ele-math.com/05-08/Trigonometric-approximation-of-periodic-Signals-belonging-to-generalized-weighted-Lipschitz-W-%28Lr,-xi%28t%29%29,%28r-1%29-class-by-Norlund-Euler-%28N,pn%29-%28E,q%29-operator-of-conjugate-series-of-its-Fourier-series
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.